Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nessfk

Anyone else annoyingly itchy after moisturizer?

I'm slightly itchy with just BP, but when I apply Dan's moisturizer I get much itchier. I do add some Jojoba, which might be the problem here.

But it's itchy enough to make it hard to fall asleep and I constantly want to itch my face which is bad for acne.

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

It doesn't burn or sting, and I've been on the regimen a month. It itches. It used to burn but it doesn't anymore, it just itches.

Share this post


Link to post
Share on other sites

I'm also a bit itchy after using Dan's BP, but I think it's because it's oxygenating the pores. I've tried dozens of moisturizers to layer over the BP, and it always makes my skin itchier, redder, and more irritated. So I've just stopped layering moisturizer over the BP and the slight itching from the BP doesn't bother me much actually. (By the way, I only use 1-pea worth of BP at night. In the day, I always use just a moisturizer with SPF 15.)

As suggested before - you should try a new moisturizer. Maybe you're allergic to one of the ingredients. Or maybe jojoba isn't for you. Or you could try it without moisturizer at night to see how you fare, but make sure you don't apply a lot of BP if you do this.

I'm slightly itchy with just BP, but when I apply Dan's moisturizer I get much itchier. I do add some Jojoba, which might be the problem here.

But it's itchy enough to make it hard to fall asleep and I constantly want to itch my face which is bad for acne.

Share this post


Link to post
Share on other sites

have your skin get adjusted, if it doesn't seem to get better after a week or two, use a different moisturizer. (cetaphil ultra hydralyzing moisturizer)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×